MathSciNet Relay Station
MathSciNet bibliographic data
MR947659 (89m:30045) 30C60 (30C75)
Reich, Edgar Construction of Hamilton sequences for certain Teichmüller mappings. Proc. Amer. Math. Soc. 103 (1988), no. 3, 789–796.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement